Alert archive / Wisconsin / Gale Watches in 2011

Gale Watch 2, NWS Milwaukee, WI

February 12, 2011

NWS Milwaukee, WI issued this gale watch at Feb 12, 2011, 3:49 AM CST. It took effect at Feb 13, 2011, 3:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 12, 2011, 3:49 AM CST (09:49 UTC)
In effect from
Feb 13, 2011, 3:00 PM CST
Expired
Feb 13, 2011, 3:39 AM CST
In force
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

164 
WHUS73 KMKX 120949
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
349 AM CST SAT FEB 12 2011

...WEST TO NORTHWEST GALES POSSIBLE LATE SUNDAY INTO MONDAY...

.DEEP LOW PRESSURE IS EXPECTED TO MOVE ACROSS LAKE SUPERIOR SUNDAY
NIGHT AND THEN INTO THE EASTERN GREAT LAKES MONDAY. SOUTHWEST
WINDS WILL PICK UP TONIGHT INTO SUNDAY AND THEN VEER TO WEST AND
INCREASE SUNDAY AFTERNOON. THESE WINDS SHOULD CONTINUE TO VEER TO
NORTHWEST SUNDAY NIGHT INTO MONDAY AND MAY REACH GALE
FORCE...ESPECIALLY TOWARD OPEN WATERS.  

LMZ643>646-121800-
/O.NEW.KMKX.GL.A.0002.110213T2100Z-110214T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
349 AM CST SAT FEB 12 2011

...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON. 

* WINDS: SOUTHWEST WINDS WINDS OF 15 TO 25 KNOTS SUNDAY WILL VEER
  TO WEST BY SUNDAY NIGHT AND INCREASE TO 20 TO 30 KNOTS WITH GALE
  FORCE GUSTS TO 35 KNOTS POSSIBLE. THE WINDS SHOULD GRADUALLY
  VEER TO NORTHWEST BY MONDAY WITH GALE FORCE GUSTS REMAINING A
  POSSIBILITY. THE WINDS SHOULD EVENTUALLY DIMINISH IN THE LATE
  AFTERNOON.

* WAVES: SIGNIFICANT ICE IN THE COASTAL WATERS WILL GRADUALLY
  BREAK UP WITH PERSISTENT OFFSHORE WINDS AND WARMER TEMPERATURES.
  EVENTUALLY WAVES IN ICE FREE AREAS WILL BE 2 TO 4 FEET SUNDAY
  AFTERNOON BUILDING TO 3 TO 5 FEET SUNDAY NIGHT INTO MONDAY WITH
  HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

WWW.WEATHER.GOV/MKX

CRAVEN
3 follow-up statements
540 
WHUS73 KMKX 121527
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 AM CST SAT FEB 12 2011

...WEST TO NORTHWEST GALES POSSIBLE LATE SUNDAY INTO MONDAY...

.DEEP LOW PRESSURE IS EXPECTED TO MOVE ACROSS LAKE SUPERIOR
SUNDAY NIGHT AND THEN INTO THE EASTERN GREAT LAKES MONDAY.
SOUTHWEST WINDS WILL PICK UP TONIGHT INTO SUNDAY AND THEN VEER TO
WEST AND INCREASE SUNDAY AFTERNOON. THESE WINDS SHOULD CONTINUE
TO VEER TO NORTHWEST SUNDAY NIGHT INTO MONDAY AND MAY REACH GALE
FORCE...ESPECIALLY TOWARD OPEN WATERS.

LMZ643>646-122330-
/O.CON.KMKX.GL.A.0002.110213T2100Z-110214T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
927 AM CST SAT FEB 12 2011

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON. 

* WINDS: SOUTHWEST WINDS WINDS OF 15 TO 25 KNOTS SUNDAY WILL 
  VEER TO WEST BY SUNDAY NIGHT AND INCREASE TO 20 TO 30 KNOTS 
  WITH GALE FORCE GUSTS TO 35 KNOTS POSSIBLE. THE WINDS SHOULD 
  GRADUALLY VEER TO NORTHWEST BY MONDAY WITH GALE FORCE GUSTS 
  REMAINING A POSSIBILITY. THE WINDS SHOULD EVENTUALLY DIMINISH 
  IN THE LATE AFTERNOON. 

* WAVES: SIGNIFICANT ICE IN THE COASTAL WATERS WILL GRADUALLY 
  BREAK UP WITH PERSISTENT OFFSHORE WINDS AND WARMER 
  TEMPERATURES. EVENTUALLY WAVES IN ICE FREE AREAS WILL BE 2 TO 
  4 FEET SUNDAY AFTERNOON BUILDING TO 3 TO 5 FEET SUNDAY NIGHT 
  INTO MONDAY WITH HIGHEST WAVES TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
361 
WHUS73 KMKX 122143
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 PM CST SAT FEB 12 2011

...WEST TO NORTHWEST GALES POSSIBLE LATE SUNDAY INTO MONDAY...

.DEEP LOW PRESSURE IS EXPECTED TO MOVE ACROSS LAKE SUPERIOR
SUNDAY NIGHT AND THEN INTO THE EASTERN GREAT LAKES MONDAY.
SOUTHWEST WINDS WILL PICK UP TONIGHT INTO SUNDAY AND THEN VEER TO
WEST AND INCREASE SUNDAY AFTERNOON. THESE WINDS SHOULD CONTINUE
TO VEER TO NORTHWEST SUNDAY NIGHT INTO MONDAY AND MAY REACH GALE
FORCE...ESPECIALLY TOWARD OPEN WATERS.

LMZ643>646-130545-
/O.CON.KMKX.GL.A.0002.110213T2100Z-110214T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
343 PM CST SAT FEB 12 2011

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON. 

* WINDS: SOUTHWEST WINDS WINDS OF 15 TO 25 KNOTS SUNDAY WILL VEER
  TO WEST BY SUNDAY NIGHT AND INCREASE TO 20 TO 30 KNOTS WITH GALE
  FORCE GUSTS TO 40 KNOTS POSSIBLE. THE WINDS SHOULD GRADUALLY
  VEER TO NORTHWEST BY MONDAY WITH GALE FORCE GUSTS REMAINING A
  POSSIBILITY. THE WINDS SHOULD EVENTUALLY DIMINISH IN THE AFTERNOON.

* WAVES: SIGNIFICANT ICE IN THE COASTAL WATERS WILL GRADUALLY
  BREAK UP WITH PERSISTENT OFFSHORE WINDS AND WARMER
  TEMPERATURES. WAVES IN ICE FREE AREAS WILL EVENTUALLY BE 2 TO 4
  FEET LATE SUNDAY NIGHT INTO MONDAY WITH HIGHEST WAVES TOWARD
  OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
410 
WHUS73 KMKX 130939
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
339 AM CST SUN FEB 13 2011

...WEST TO NORTHWEST GALES EXPECTED TONIGHT INTO MONDAY...

.DEEP LOW PRESSURE IS EXPECTED TO MOVE ACROSS LAKE SUPERIOR
TONIGHT AND THEN INTO QUEBEC MONDAY. SOUTHWEST WINDS WILL PICK UP
TODAY AND THEN VEER TO WEST AND INCREASE TO GALE FORCE TONIGHT. THESE
WINDS SHOULD CONTINUE TO VEER TO NORTHWEST LATE TONIGHT INTO
MONDAY BEFORE DIMINISHING BELOW GALE FORCE LATER MONDAY AFTERNOON.

LMZ643>646-131800-
/O.UPG.KMKX.GL.A.0002.110213T2100Z-110214T2100Z/
/O.NEW.KMKX.GL.W.0003.110214T0000Z-110214T2100Z/
/O.NEW.KMKX.SC.Y.0012.110213T1200Z-110214T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
339 AM CST SUN FEB 13 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM
CST MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 PM CST THIS EVENING.

* WINDS: SOUTHWEST WINDS WINDS OF 15 TO 25 KNOTS TODAY WILL VEER
  TO WEST BY TONIGHT AND INCREASE TO 30 KNOTS WITH GALE FORCE
  GUSTS TO 40 KNOTS LIKELY. THE GALES SHOULD GRADUALLY VEER TO
  NORTHWEST BY MONDAY. THE WINDS SHOULD EVENTUALLY DIMINISH IN
  THE AFTERNOON.

* WAVES: SIGNIFICANT ICE IN THE COASTAL WATERS SHOULD GRADUALLY BREAK
  UP WITH PERSISTENT OFFSHORE WINDS AND WARMER TEMPERATURES. WAVES
  IN ICE FREE AREAS WILL EVENTUALLY BE 1 TO 3 FEET LATE TONIGHT
  INTO MONDAY WITH MUCH HIGHER WAVES OVER THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING
IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX

CRAVEN

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Feb 12, 3:30 AM CST, 19 minutes earlier.

Area forecast discussion, Feb 12, 3:30 AM CST, 19 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CST SAT FEB 12 2011

FORECAST FOCUS ON LIGHT SNOW TODAY...WARMING TREND THROUGH NEXT
WEEK.

.TODAY...FORECAST CONFIDENCE HIGH.

AS LOW PRESSURE IN FORM OF CLIPPER LIKE SYSTEM MOVES INTO HIGH
PLAINS OF CANADA...A STRONG WARM FRONT WILL PUSH ACROSS MINNESOTA
AND IOWA TOWARD WISCONSIN THIS AFTERNOON. BAND OF SNOW IN WARM
ADVECTION ZONE AND FRONTOGENESIS SHOULD SWING THROUGH CENTRAL AND
NORTHERN WISCONSIN...WITH POTENTIAL FOR SHARP CUTOFF SOMEWHERE
ACROSS SOUTHERN WISCONSIN. GFS AND HRRR SHOW A BIT MORE SNOW
FARTHER SOUTH...BUT IN GENERAL FAVOR SHARPER SOUTHERN EDGE SHOWN
ON NAM. WENT WITH CATEGORICAL SNOW FOR UP TO AN INCH IN THE NORTH
TAPERING TO JUST CHANCE IN THE FAR SOUTHWEST.

MODELS ALL SHOW WARM LAYER TRYING TO MOVE INTO SOUTHWEST...WHICH
MAY BE TRIVIAL TO PRECIPITATION TYPE IF THERE IS NOT MUCH
PRECIPITATION. ADDED SLEET TO THE CHANCE OF SNOW TO THE SOUTHWEST.

.TONIGHT...FORECAST CONFIDENCE LOW.

SIGNIFICANT WARM LAYER COMES IN FROM ABOUT 850 MB TO JUST ABOVE
THE SURFACE. GIVEN SNOW PACK LOOKS LIKE A STRONG INVERSION
DEVELOPS AND NAM INDICATES POTENTIAL FOR STRATUS DECK AND PERHAPS
FREEZING DRIZZLE. CONFIDENCE LOW IN THIS SCENARIO...AS DEPTH OF
MOISTURE VERY SHALLOW AND NOT MUCH UPWARD MOTION IN THE MOIST
LAYER. THUS ONLY HAVE FREEZING DRIZZLE BRIEFLY IN THE EVENING OVER
THE NORTHEAST HALF.

GUT FEELING IS THAT AMOUNT OF WARMING AND UPSTREAM SNOW MELT WILL
RESULT IN ENOUGH LOW LEVEL MOISTURE FOR A STRATUS DECK...WHICH OF
COURSE WILL GET TRAPPED NICELY UNDER STRONG LOW LEVEL INVERSION.
SO WENT WITH THE CLOUDIER SCENARIO WHICH SHOULD ALSO HOLD UP
TEMPERATURES AS WELL.

.SHORT TERM...SUNDAY THROUGH MONDAY NIGHT...FORECAST CONFIDENCE
MEDIUM TO HIGH.

SHORTWAVE TROUGH AND STRONG VORTICITY MAXIMUM SHIFTS THROUGH THE
REGION MAINLY SUNDAY NIGHT. THE SURFACE LOW ASSOCIATED WITH THESE
FEATURES SHIFTS SOUTHEAST ACROSS LAKE SUPERIOR INTO ONTARIO CANADA
DURING THIS TIME. THE NAM IS SLOWER WITH ITS PROGRESSION THAN THE
ECMWF/GFS. DECENT UPWARD VERTICAL MOTION IS ASSOCIATED WITH THE
SHORTWAVE/VORTICITY MAXIMUM. HOWEVER...DEEP MOISTURE IS
ABSENT...ESPECIALLY IN THE MID TO UPPER LEVELS. NAM/GFS FORECAST
SOUNDINGS SHOW SOME LOW LEVEL MOISTURE/STRATUS DECK TRYING TO FORM
SUNDAY NIGHT...LINGERING INTO AT LEAST MONDAY NIGHT. GIVEN LACK OF
DEEP MOISTURE...KEPT FORECAST DRY FOR SUNDAY AND SUNDAY NIGHT.

BRISK SOUTHWEST WINDS SUNDAY AFTERNOON WILL SHIFT WEST NORTHWEST
WITH COLD AIR ADVECTION BY MONDAY. AFOREMENTIONED STRATUS DECK
POTENTIAL IS THERE...BUT CONFIDENCE IS SHAKY AT THIS TIME. THIS
WOULD OBVIOUSLY AFFECT TEMPERATURES. FOR NOW...WENT WITH UPPER 30S
WITH WARM AIR ADVECTION REGIME SUNDAY. SLIGHTLY COOLER
TEMPERATURES THEN EXPECTED SUNDAY NIGHT WITH COLD AIR
ADVECTION...THEN MODERATING MONDAY AND MONDAY NIGHT.

.LONG TERM...TUESDAY THROUGH FRIDAY...FORECAST CONFIDENCE MEDIUM
TO HIGH.

ECMWF AND GFS BOTH SHOW WARM AIR ADVECTION REGIME CONTINUING
THROUGH THE WEEK...WITH 1000/500MB THICKNESSES RISING INTO THE
550S DKM RANGE BY 00Z FRIDAY. KEPT TREND WITH WARMING HIGH
TEMPERATURES INTO THE 40S TOWARD THE END OF THE WEEK. PREFERRED
ECMWF THEN TAKES A STRONG LOW NORTHEAST THROUGH THE REGION
THURSDAY NIGHT AND FRIDAY...TAKING A COLD FRONT THROUGH THE AREA.
WARM AIR ADVECTION MAY BRING CHANCES FOR PRECIPITATION AT TIMES MID
TO LATE WEEK AS WELL. MORE SEASONABLE TEMPERATURES SHOULD THEN
RETURN BY NEXT WEEKEND. ADVECTION FOG AND STRATUS DECK WITH MELTING
SNOW MAY BE POSSIBLE AT TIMES...WILL HAVE TO WATCH FOR IT.

&&

.AVIATION...VFR CONDITIONS EXPECTED THROUGH MUCH OF THE MORNING.
STRONG WARM FRONT PUSHES TOWARD SOUTHERN WISCONSIN THIS
AFTERNOON...BRING A PERIOD OF LIGHT SNOW TO MOST OF THE AREA.
APPEARS THAT BEST POTENTIAL FOR LIFR CONDITIONS AND SOMEWHAT
HEAVIER SNOW WILL BE JUST NORTH OF THE TAF SITES THIS AFTERNOON.

TRICKY PART WILL BE TONIGHT INTO TOMORROW...AS A SIGNIFICANT WARM
LAYER MOVES IN JUST OFF THE SURFACE. MODELS SHOW ABOVE FREEZING
LAYER FROM ABOUT 1000 FEET TO 6000 FEET AGL...THOUGH THIS LAYER IS
DRY. INVERSION SHOWN TO TRAP COLD AIR AND MOISTURE BELOW THIS
LEVEL. STRENGTH OF WIND FIELDS DO NOT NORMALLY SUPPORT FOG
FORMATION...BUT THIS COULD BE A STRATUS EVENT WITH FREEZING
DRIZZLE AND PERHAPS ADVECTION FOG OVER THE DEEP SNOWCOVER.
CONFIDENCE LOW...AS GFS GUIDANCE NOT TOO AGGRESSIVE BUT NAM
INDICATING LIFR CEILINGS. RIGHT NOW WILL STAY A BIT CONSERVATIVE
BUT THIS WILL HAVE TO BE MONITORED CLOSELY.

&&

.MARINE...SOUTHWEST FLOW WILL PICK UP TONIGHT INTO SUNDAY AS WARM
FRONT MOVES THROUGH AND DEEP LOW PRESSURE MOVES TOWARD THE
CANADIAN PRAIRIES. COULD BE A MARGINAL SMALL CRAFT ADVISORY EVENT
BUT DOUBTS REMAIN AS TO HOW STABLE IT WILL BE AND HOW MUCH
MOMENTUM CAN MIX DOWN. FOR NOW WILL HOLD OFF ON SMALL CRAFT BUT
THIS WILL HAVE TO BE WATCHED CLOSELY.

MEANWHILE GFS TRACKS A 988 MB LOW ACROSS LAKE SUPERIOR SUNDAY
NIGHT AND INTO THE EASTERN GREAT LAKES ON MONDAY. PERSISTENT
WESTERLY FLOW SHOULD EVENTUALLY BRING WARM LOW LEVEL AIR ACROSS
SNOWPACK AND LAKE MICHIGAN...STEEPENING LOW LEVEL LAPSE RATES A
BIT MORE AND PERHAPS ALLOWING AT LEAST A PORTION OF THE STRONG
1000-850 MB WINDS ON ORDER OF 45 KNOTS TO MIX DOWN. STRONG
PRESSURE RISES ALSO SHOULD HELP STRENGTHEN WINDS AND POTENTIAL FOR
GALE FORCE GUSTS EXISTS SUNDAY AFTERNOON INTO MONDAY. THUS PER
COORDINATION WITH LOT WILL RAISE A GALE WATCH FOR THAT PERIOD.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON FOR
     LMZ643>646.

&&

CORRECTED TYPOS LONG TERM SECTION

SHORT/LONG TERM...08/WOOD
TODAY/TONIGHT/AVIATION/MARINE...02/CRAVEN
Hazardous weather outlook, Feb 11, 3:47 PM CST, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 PM CST FRI FEB 11 2011

WIZ046-047-051-052-056>060-062>072-122200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
347 PM CST FRI FEB 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

PATCHY FREEZING DRIZZLE IS POSSIBLE SATURDAY EVENING. THEN THERE
IS A CHANCE FOR A PERIOD OF FREEZING RAIN TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-122200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
347 PM CST FRI FEB 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

SOME WIND GUSTS MAY APPROACH SMALL CRAFT CRITERIA TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

WINDS MAY REACH SMALL CRAFT ADVISORY CRITERIA LATE SUNDAY AND
SUNDAY NIGHT.

HENTZ

WWW.WEATHER.GOV/MKX

Nearby

Gale Watches in Wisconsin, 2011Every gale watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.